# SDR ZW0A0305701

- Difficulty date: July 3, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 41,193 hours, 23,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EGRESS TRACK LIGHTING WOULD NOT ILLUMINATE.  REPLACED THE BATERY PACK AND SECURED CONNECTOR ON THE TRACK LIGHTING.
